Detail publikace

Representation of Solutions of Linear Discrete Systems with Constant Coefficients, a Single Delay and with Impulses

Originální název

Representation of Solutions of Linear Discrete Systems with Constant Coefficients, a Single Delay and with Impulses

Anglický název

Representation of Solutions of Linear Discrete Systems with Constant Coefficients, a Single Delay and with Impulses

Jazyk

en

Originální abstrakt

The purpose of this paper is to develop a method for the construction of solutions of linear discrete systems with constant coefficients, with pure delay and with impulses. Solutions are expressed with the aid of a special matrix function called a discrete matrix delayed exponential.

Anglický abstrakt

The purpose of this paper is to develop a method for the construction of solutions of linear discrete systems with constant coefficients, with pure delay and with impulses. Solutions are expressed with the aid of a special matrix function called a discrete matrix delayed exponential.

BibTex


@article{BUT47588,
  author="Josef {Diblík} and Blanka {Morávková}",
  title="Representation of Solutions of Linear Discrete Systems with Constant Coefficients, a Single Delay and with Impulses",
  annote="The purpose of this paper is to develop a method for the construction of solutions of linear discrete systems with constant coefficients, with pure delay and with impulses. Solutions are expressed with the aid of a special matrix function called a discrete matrix delayed exponential.",
  chapter="47588",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="III.(2010)",
  year="2010",
  month="february",
  pages="45--52",
  type="journal article - other"
}